Jump to content

Photo

Yasmin Birth Control Worsening My Skin?

yasmin birth control acne

2 replies to this topic

#1 mirili

mirili

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 3
About Me
  • Gender:Female
  • Joined: 24-February 13

Posted 30 April 2013 - 09:54 PM

Hi,

I really need som advice. I have been using yasmin bcp for 3 months and 5days today. Before that I have used another bcp pill called Jeanine (ethinyl estradiol/dienogest) which really helped my acne. After about year and a half of using it I started to retain water and I couldnt loose weight so my gyno put me on yasmin (called yadine here). The first two months of using it everything was fine, I didnt get hardly any acne but from the second half of the third month is everything worse and worse. I am getting a lot of clogged pores and under the skin bumps and my hair is suddenly very oily.

Do you think that my body is still adjusting to yasmin and thats why I am getting breakouts?

Or do you think yasmin is just not good for me?

Do any of you have similar experience?

Is there such a think like initial breakout with yasmim?

 

Please help I am really desperate...



#2 Hexagon

Hexagon

    New Member

  • Members
  • Posts & Likes
    Posts: 7
    Blog Entries: 17
    Likes: 2
About Me
  • Gender:Female
  • Location:UK
  • Joined: 01-March 13

Posted 01 May 2013 - 04:53 AM

Hey, exact same happened to me I switched onto Yasmin and my skin was really good for about 3-4 months and eventually my skin started getting terrible I stuck with it for at least almost half a year but it did nothing but get worse. eventually decided to come off be altogether, I have been off bc for over half a year and I now have virtually clear skin
I have read somewhere that the anti androgenic effects of the hormones in Yasmin slowly wear off and are not permanent and know many people that have has the same problem

#3 mirili

mirili

    Junior Member

  • Members
  • Posts & Likes
    Posts: 31
    Likes: 3
About Me
  • Gender:Female
  • Joined: 24-February 13

Posted 01 May 2013 - 08:19 AM

Oh thank you for your reply. That are bad news though. I think I will try to stay on it for another two moths and if nothing changes I have to switch it.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users